# SDR USAA2014080600007

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 15,842 hours, 10,498 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 180110401
- Part serial: 06T1789
- Condition: Sticks
- Location: Cockpit
- Part time: 14,860 hours, 12,108 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT LOCKS STICK & WILL NOT FULLY LOCK IN PLACE, FWD & AFT.  R & R CAPTAIN'S SEAT, CHECKED GOOD.
